Sign in to follow this  
Followers 0

Quad injection ---> SERIOUS pain around knee

24 posts in this topic

Posted

Injected my right quad yesterday for the first time around 10am and was fine. Trained hamstrings later that day and was also fine. I started feeling pain around 1 after my workout.

This morning it is much worse and have been struggling to walk, ie: took me a couple of mins just to get up the stairs.

Its strange because there is no pain around the injection site but intense pain around my knee.

Any ideas about what this could be and what I should do? Before this I have just used my glute to inject and have had no problems.

Share this post


Link to post
Share on other sites

Posted

bump

Share this post


Link to post
Share on other sites

Posted

I had this... Both knee's thou... couldn't move for days! Going in about 4-5 days, nothing you can do, i used all kinds of creams n stuff and hot baths and had my mate do all kinds of stuff to do but nope, just wait!! :(

Share this post


Link to post
Share on other sites

Posted

Hi,

What was it you injected? and how much

Last week I stuck 1ml Tren in my left upper quad and strangely I had pain down my leg and around my knee too!!

Im very experienced in jabs, so I know what Im doing before anyone decides to comment otherwise....... I put on a big bag of peas for an hour woke up the next day and the pain had almost gone... I think it depends what your injecting and how much, mind you thats not to say you didnt do it wrong???????

Give it a try mate.

Share this post


Link to post
Share on other sites

Posted

I injected 2ml test e at 250mg/ml, around 3/4 up my quad and about 1.5 inch from center.

It feels like my whole quad muscle has gone numb, cant contract it or tense it. I'm using an ice pack now which seems to help abit.

Is this a sign that I'm better off not injecting quads or just a coincidence?

Share this post


Link to post
Share on other sites

Posted

i do get that pain after intense leg workout.. so mayby its just muscle fibres are broken :\ i have never done roids but ..

Share this post


Link to post
Share on other sites

Posted

I had this... Both knee's thou... couldn't move for days! Going in about 4-5 days, nothing you can do, i used all kinds of creams n stuff and hot baths and had my mate do all kinds of stuff to do but nope, just wait!! :(

x2 i bet it's underground gear you have?

Share this post


Link to post
Share on other sites

Posted

I had had that quiet a few times, just have to man your way through it, can be uncomfortable but was worth it for gains!

I think some one told me its to do with hitting a nyptic gland or something roughly like that, sure someone on here knows more, maybe Mars

Share this post


Link to post
Share on other sites

Posted

x2 i bet it's underground gear you have?

I rekon I could have a good stab at what lab it was as well..... but I wont lol

Share this post


Link to post
Share on other sites

Posted

europharma caused me some pain.

Share this post


Link to post
Share on other sites

Posted

I had the same last week. 1ml blend of test p, tren a, mast p, fine for 8hours, then from 4" below the injection site down to knee was swollen, couldn't bend leg, walking was hard. I put it down to the fact I haven't done gear for 3/4 years and my body was trying to reject it. 3days and it was clear, able to train legs on the third day.

Looking forward to starting the course properly, hopefully without this every time.

Share this post


Link to post
Share on other sites

Posted

Bump for any further ideas, still unable to walk or move around much and its very painful if I try to!!:cursing:

Share this post


Link to post
Share on other sites

Posted

ice pack and iburofen, in a week it'll be fine, if not goto the docs. Nothing else you can do unless you goto the docs sooner.

Share this post


Link to post
Share on other sites

Posted

Thanks for the replys everyone, stilll struggling to walk properly lol...

Do you think this is due to the gear used (500mg test e by Gen-Shi labs) or the fact that it was the first time I injected my quad?

I'm thinking about whether or not I should complain to my source.

Share this post


Link to post
Share on other sites

Posted

i'd only shoot 1ml into my quad from now on.

Share this post


Link to post
Share on other sites

Posted (edited)

I used to love quad injections when shooting no more than 1ml of a product such as Omna or Deca.

Recently ive been shooting 2.5ml of a blend of compounds such as test400, test p, tren, masteron and deca. The pain has been unbelievable. It starts at the glute and i can literally feel it all the way down to my feet.

The problem, as i can see it, is with these UGL products that cause a lot of swelling at site.

If you Google the position of the sciatic nerve in the leg, you can see it runs alongside the lateral quad and perhaps its this swelling, caused by the gear, that is pressing on this nerve and causing some sort of sciatica.

Edited by steeley

Share this post


Link to post
Share on other sites

Posted

I had pain and lump by knee with rohm npp found warming the oil and injecting mega slow helped strange cause same gear in glute was nearly pip free

Share this post


Link to post
Share on other sites

Posted

I injected 2ml test e at 250mg/ml, around 3/4 up my quad and about 1.5 inch from center.

It feels like my whole quad muscle has gone numb, cant contract it or tense it. I'm using an ice pack now which seems to help abit.

Is this a sign that I'm better off not injecting quads or just a coincidence?

I've had this same thing this week mate, did 3ml in right quad on monday (combination of sust, test p and mast e) and couldnt walk properly for 4 days, felt a twinge when jabbing like i was very close to a nerve maybe a similar thing. All better now anyway though still looks a tad swollen.

Share this post


Link to post
Share on other sites

Posted (edited)

I've had this same thing this week mate, did 3ml in right quad on monday (combination of sust, test p and mast e) and couldnt walk properly for 4 days, felt a twinge when jabbing like i was very close to a nerve maybe a similar thing. All better now anyway though still looks a tad swollen.

wow, 3ml in ya quad! no wonder it hurt after, even 2ml of pharma gear hurts me after but 1 ml i can't feel a thing, i've choosen to inject everyday and have no pip.

Edited by BB2

Share this post


Link to post
Share on other sites

Posted

I only use short-estered compounds.

Like Big Buck, I choose to pin every day with small amounts (up to 1ml max) and have never had any pip ever in my delts.

However, the same gear hurt like hell when jacked into my quad in higher quantities. :)

Share this post


Link to post
Share on other sites

Posted

I had the exact same issue last week.

Jabbed 250mg Sus and 100mg Deca in my right quad.

The next day it felt like the pin was still stuck in my quad. Pain ran from the middle of my quad to my knee. The pain around my knee was the worst.

Solution : Used an anti-inflamatory and a mild pain killer and the pain was almost gone the next day.

I know the feeling, its crap but try some anti's and you will find some relief!

Also try and ensure that the pin does not press on the side or bottom of the amp too much when drawing out the gear. Can make the tip of the needle blunt and harder to jab.

My2c!

Cheers!

Share this post


Link to post
Share on other sites

Posted

Well I have crippled myself for the past 3 days now. First chronic pip I've had in years, all because I was in a hurry, didn't warm gear, or massage area after...Serves my right really as sloppy injection procedure can be the breaking of ones training schedule. Lucky I'm on a 2 week break.

Now going to gingerly hobble down to the pub, eveyone thinking I've twisted my knee...:D

Share this post


Link to post
Share on other sites

Posted

I felt the same on my 2nd jab of ROHM Test E.. The pain (felt like it was swollen) dissapeared after 2 days. Make sure you massage the area well after jabbing. I walk up and down the stairs a few times.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0